# SDR SWAA2023020698087

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 71,979 hours, 42,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FWD PANEL; AFT LEFT MOUNT BRACKET IS BROKEN KEEL BEAM FWD PANEL AFT LEFT MOUNT BRACKET IS BROKEN<[01] REPLACED FWD KEEL BEAM PANEL; AFT LEFT MOUNT BRACKER PER SRM 51-40-02 AND REFERENCE EA 23-153-00387; TSR 202300859; TTG8Q00HM8FD; DWG 149A7701; DWG 149A7712-45.
